# SDR DALA2017050103568

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGE OUT OF LIMITS AT BS 809 LBL 24. REWORKED IAW ZONAL INSPECTION TASK CARD. REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK FROM STA 760 TO 839 LBL 24, IAW SRM.
